Monday, August 24, 2009

Playing dirty tricks

What time was it? 3 am? 4? I'm not sure I ever turned to look at the clock. I can't even remember what order things took place in. Did I wake up before I heard the voices or are they what woke me from an already restless slumber? Suppose it doesn't matter. All that really matters is that there were voices and visions of people in my bedroom last night.

I wish I could have understood what they were saying. Seeing as how they were hovering right over me, I should have been able to. Two women and a man talking in loud whispers, seemingly unaware of my presence. Not talking, arguing. One of the women was angry about something.

I quietly watched them at first, not realizing I was fully awake at the time. There was about a 30 second delay before I finally noticed my closet behind them, realized what was happening and gasped loudly, startling all four of us. They took off for the door, disappearing into a shadow once they reached it. That was the only moment I was truly afraid because the shadow reminded me of the evil that's come for me in the night before.

No, there are not ghosts in my house. I don't believe in ghosts and even if I did, what reason would they have to suddenly start showing up in my bedroom? I haven't a clue how to explain what I saw other than my mind is playing dirty tricks on me.

What gives me the greatest cause for concern is that I blame Seroquel for altering my brain chemistry and causing the hallucinations in the first place. Yet I haven't taken it in two weeks and I'm still hallucinating...

4 Comments:

Blogger Anonymous Drifter said...

That kind of experience would scare the shit out of me! When I slipped into psychosis in '07 I saw a black evil mist float near my ceiling and enter my closet. I was completely freaked out. The Risperdal put an end to my terrifying visions. Too bad it wasn't such a horrible drug in other respects.

5:46 AM, August 25, 2009  
Blogger Ari said...

That is very frightening. I have had a bit of psychosis a few years ago where I was utterly convinced I was dead. It is a very scary feeling and I'm so sorry you are experiencing this.

{{hugs}}

11:35 AM, August 25, 2009  
Blogger TexAss said...

Stupid Seroquel...I feel your pain and hate to hear that terrifying story. I've had recurring nightmares for years.

12:07 PM, August 25, 2009  
Blogger Handsome B. Wonderful said...

Hmmm, interesting. Seroquel is an anti-psychotic and should therefore reduce hallucinations but of course we know it works in different ways for different people. I hope the hallucinations go away soon. I know how scary and exhausting they can be.

12:50 PM, August 25, 2009  

Post a Comment

<< Home